Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I’ve been diagnosed with type 2 diabetes two years ago. Since then I had gastric bypass surgery to help lower my weight, and I’m taking Metformin to help control my blood sugar levels during all this time. Since my test results for the last two weeks are showing my blood sugar level is constantly high, my doctor wants me to have Exenatide (Bydureon) injection, which I’d then have to go in for weekly.

From the info I’ve read online, it seems that  Exenatide (Bydureon) has pretty frequent side effects, and what’s worse, they are mainly tied to gastrointestinal issues. Like I said, I had a gastric bypass and I’ve experienced a fair share of nausea, acid reflux and constant feeling of fullness and I’m wondering will  Exenatide side effects be just that bad?

Loading...

Hi Don, 

the gastrointestinal side effects are definitely the most common problem for people who need to take Exenatide injections (Bydureon or Byetta), if Metrotrexate or other options have been exausted - but still it's not the same thing as insuline injections.

One of the recent news I read about it since my husband is also suffering from type 2 diabetes (but will likely need insulin) is that when you're on Exenatide you get fuller from small amount of food, but your brain doesn't get the signal, so you overeat. So maybe carefully watching portion size might help at least a bit.

Reply

Loading...